# SDR 2008FA0000850

- Difficulty date: October 24, 2008
- Submitted: November 28, 2008
- Operation: General aviation
- Aircraft: N673BF
- Make and model: Boeing 767238
- Aircraft serial: 23402
- Engine: Pwa JT9D7R4D
- System (JASC): 2565 · Escape Slide
- Part: Pin
- Condition: Installed
- Location: Evac Slide
- Part time: 43 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

A SLIDE DEPLOYMENT OF THE RT AFT ENTRY DOOR OF THE ACFT WAS ATTEMPTED IN CONJUNCTION WITH A DITCHING DEMONSTRATION IN SUPPORT OF OUR FAR PART 125 CONFORMITY ASSESSMENT BY FSDO - 25.  THE SLIDE DID NOT EXTRACT FROM THE DOOR BUSTLE AS THE DOOR WAS OPENED.  UPON INVESTIGATION OF THE CAUSE OF THE FAILURE, IT WAS FOUND THAT THE GIRT BAR WAS NOT PROPERLY INSERTED INTO THE GIRT BAR CARRIER OF THE SLIDE AS CALLED OUT IN AMM 25-66-01, PAGE 405, STEP (15). THIS CONDITION WAS CORRECTED AND THE DOOR WAS CLOSED TO ATTEMPT SLIDE DEPLOYMENT AGAIN.  ON THE SECOND ATTEMPT, THE SLIDE PACK DID RELEASE FROM THE DOOR AND DROPPED PROPERLY, HOWEVER IT DID NOT INFLATE.  THE IN-CABIN FA OPERATING THE DOOR ATTEMPTED TO MANUALLY INFLATE THE SLIDE USING THE APPROPRIATE PROCEDURE; HOWEVER THE SLIDE WOULD NOT INFLATE.  AT THIS TIME, THE SLIDE WAS CHECK TO DETERMINE THE CAUSE OF THIS SECOND OPERATIONAL FAILURE.  IT WAS FOUND THAT THE SLIDE INFLATION BOTTLE SAFETY PIN HAD NOT BEEN REMOVED ON INSTALLATION OF THE SLIDE AS CALLED OUT IN THE AMM 25-66-01, PAGE 406, STEP (18).  (K)
